Vol. 48, No. 2, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Content of the frustum of a simplex

Mir Maswood Ali

Vol. 48 (1973), No. 2, 313–322
Abstract

In the Euclidean space of n dimensions, Rn, the (n 1)-dimensional content of the portion of an (n 1)-dimensional simplex contained in a semispace is evaluated. Also, in Rn, the content of the portion of an n-dimensional simplex contained in a semispace is evaluated.

Mathematical Subject Classification 2000
Primary: 52A20
Secondary: 62G30
Milestones
Received: 29 March 1972
Revised: 22 March 1973
Published: 1 October 1973
Authors
Mir Maswood Ali